# SDR WRLA2008001

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Bay Door
- Component: Door
- Component part number: ACA38227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CRACK ON RIGHT FWD AIR CONDITION COMPARTMENT DOOR OUTER SKIN UPPER EDGE APPROX 4.5 INCHES.   REPAIRED PER MD-11 SRM 52-10-00 VOL.I REV.40.
